| Model Number |
MMT-522LNAH |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
12/06/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced low blood glucose level of 52 mg/dl at the time of the incident.It was also stated that customer was able to bring it back to 81 mg/dl.The customer did not mention any symptoms.Customer was treated for the low blood glucose with glucose / carb intake.The customer declined troubleshooting as she believes that infection has caused her low readings.The product was not returned for analysis.